# SDR QR9R20220309001

- Difficulty date: March 9, 2022
- Submitted: March 9, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721799433
- Aircraft time: 2,908 hours
- System (JASC): 8010 · Engine Cranking
- Part: Starter Gen
- Part number: 23081072
- Part serial: P3668
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSTALLATION, MAINTENANCE DETECTED THE STARTER GENERATOR TERMINAL STUD TURNING INSIDE TERMINAL BLOCK; PREVENTING TORQUEING OF THE NUT.
